MathSciNet Relay Station
MathSciNet bibliographic data
MR967024 (90a:58186) 58G30 (53C25 53C55 58E35)
Ding, Wei Yue Remarks on the existence problem of positive Kähler-Einstein metrics. Math. Ann. 282 (1988), no. 3, 463–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement